# SDR FDEA201206012052

- Difficulty date: June 1, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 18,391 hours, 10,089 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FR26 SEAT TRACK 6R INBD UPPER FLANGE HAS 1.5 SQUARE INCHES OF CORROSION.  AFTER REMOVAL OF LEVEL 1 CORROSION WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16. REMOVED SEAT TRACK SECTION IAW SRM 53-10-16 PG. 250.
